Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hives And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

rash/hives and HIV Medication

My partener has a rash and hives on his face and arms and is currently taking Norvir, Prezista and Truvada. He is going to a dermatologist and HIV specialist and they can't figure out what is causing the symptoms. The dermatologist took a biopsy...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Sorry, but rashes are perhaps the most difficult thing to diagnose over the Internet. Continue to work with the dermatologist and HIV specialist. If neither can help with your partner's problem, ask for a referral for a second opinion, perhaps... Read more »

hives and HIV

should I stop taking Kaletra if I have recently developed hives after one month of taking the drug? Read more »

Hives and HIV

I have been HIV positive for almost 2 years now. I have been taking Nevirapine, Lamivudine and... Read more »
Articles
Body Positive

The HIVe

The HIVe was created almost two years ago to provide safe environments in which HIV gay men could socialize in NYC without disclosure of HIV status being a major issue. Several guys got together over the course of many weeks to brainstorm,... Read more »
AIDSinfo

An Overview of Prezista (Darunavir, TMC114)

dar-UE-na-vir Brand Name: Prezista Other Name(s): TMC 114, TMC114 Drug Class: Protease Inhibitors Darunavir, also known as Prezista or TMC114, is a type of medicine called a protease inhibitor (PI). Darunavir... Read more »
AIDSinfo

An Overview of Intelence (TMC125, Etravirine)

...get a rash with any of the following symptoms, stop using etravirine and call your doctor or get medical help right away: Hives or sores in your mouth, or your skin blisters and peels Trouble swallowing or breathing Swelling of your face,... Read more »
Test Positive Aware Network

Crixivan

...yellowing of skin/eyes, changed skin color, dry mouth/sore throat, taste changes, painful urination, indigestion, joint pain, hives, and liver toxicity. Itchy/dry skin, ingrown toe nails, and hair loss are unique to Crixivan. Kidney stones, which... Read more »
Connect With Others

cmv ebv do i have hiv too

Posted by schokoo, 1 Reply
i have cmv and ebv both vca igg positive in high levels but vca igm negative. do i seroconvert late for hive then. does it mean that i have hiv to. i have tested duo test for hiv out to 100 days. ?? Read more »

worried

Posted by Anonymous, 1 Reply
...Is itchiness and hives a symptom of HIV infection? I realize that there are other things that can cause ithchiness and hives but is HIV one of them? Read more »

Urcitaria

Posted by Malk, 2 Replies
...am very worried about a sexual encounter with a girl in which the condom broke. About 2 monthns after that I started getting hives (Urcitaria). And it is said that skin rashes are a symptom of ARS. 1. Is Urcitaira a symptom? 2. at about 14 weeks... Read more »

husband hive+ and i'm hive-

Posted by Anonymous
My husband is hive+ and i'm hive- he was tested+ two years agonies is also hepatitis babbage what makes me very worried about his stub he is drinking alcohol almost every day and his doctor told him that alcohol will make him more sick, now he is... Read more »